| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, LARGE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 05/29/2024 it was reported by a sales representative via (b)(4) that an ar-9236-03pp univers vaultlock¿ glenoid trials central peg snapped off.This occurred during a tsa procedure on (b)(6) 2024 the case was carried on successfully and the broken peg was retrieved from the patient.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged cannulated drill bit lot number: 032321 that is part of an ar-9928bck-mis mini-open fibertak® achilles speedbridge¿ repair implant system lot number: 15222869 was received for investigation.Visual evaluation noted that the tip of the device was broken and a fragment was missing.Dimensional testing was performed using a caliper id: 1003729.The length of the device was measured and found to be 3.330, indicating that the missing fragment is around.050, as the length dimension specified in drawing c20663 rev 8 is 3.380.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.
Event or Problem Description
Additional information was provided on 6/3/2024 where the sales representative stated that the device failed during removal.After inserting in to the glenoid and trialing, it broke when the surgeon was trying to take it out.